# SDR FDEA2020061091168

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 62,934 hours, 23,575 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D01483
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, "TE FLAP DISAGREE" LIGHT AND EICAS MSG WHEN GOING FROM FLAPS 15 TO 20.  RAN QRH AND LANDED FLAPS 20.  REF FIM 27-51 FT 808, NR 1 FSEU HAS INTERMITTENT FAIL DURING BITE CHECK.  NO OVERLOAD INDICATORS TRIPPED.  REMOVED AND REPLACED NR 1 FSEU AND CHECK  NORMAL REF MM 27-51-01-2.  OK FOR SERVICE.
